# SDR ASAA2012110393249

- Difficulty date: November 3, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 19,488 hours, 6,189 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P7769
- Condition: Failed
- Location: Apu Bay
- Part time: 6,497 hours, 8,650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MX TROUBLESHOOTING, CSS FAILED WITH FAULT LIGHT.   R & R APU .  ACCOMPLISHED APU START AND OPERATION IAW 49-11-00-860-801.  NO LEAKS NOTED.  APU OPS TESTED GOOD IAW AMM 49-11-00-701-801.
